Journal article icon

Journal article

Monolithic multigrid for magnetohydrodynamics

Abstract:

The magnetohydrodynamics (MHD) equations model a wide range of plasma physics applications and are characterized by a nonlinear system of partial differential equations that strongly couples a charged fluid with the evolution of electromagnetic fields. After discretization and linearization, the resulting system of equations is generally difficult to solve due to the coupling between variables, and the heterogeneous coefficients induced by the linearization process. In this paper, we investig...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/20M1348364

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-1241-7060
More from this funder
Name:
Engineering and Physical Sciences Research Council
Grant:
EP/R029423/1
Publisher:
Society for Industrial and Applied Mathematics
Journal:
SIAM Journal on Scientific Computing More from this journal
Volume:
43
Issue:
5
Publication date:
2021-02-16
Acceptance date:
2020-10-29
DOI:
EISSN:
1095-7197
ISSN:
1064-8275
Language:
English
Keywords:
Pubs id:
1140122
Local pid:
pubs:1140122
Deposit date:
2020-10-29

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP